# SDR 2002F00818

- Difficulty date: August 17, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Aircraft time: 14,037 hours, 4,654 cycles
- Engine: Rroyce RB211535E4
- Engine time: 14,047 hours, 4,657 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 716.  DURING TAKEOFF AT LAS RIGHT ENGINE EGT 855C FOR 15 SECONDS WITH ELC ON, EGT RETURNED TO WITHIN LIMITS WHEN THRUST REDUCED.  ENGINE WAS NOT SHUTDOWN.
